# SDR UIEA2021090301952

- Difficulty date: August 31, 2021
- Submitted: September 5, 2021
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 14,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reveal
- Condition: Cracked
- Location: L5 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D #5L DOOR FWD CUTOUT REVEAL FOUND CRACK.  M/D #5L DOOR FWD CUTOUT REVEAL CRACK AREA REPAIRED AS PER SRM 53-60-15-2R-7  )
